Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 4:33 PM EDT for Oconee County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 4:33 PM EDT (20:33 UTC)
- Expired
- Jun 1, 2016, 5:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Oconee County, GA
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
196
WWUS82 KFFC 012033
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUN 1 2016
GAZ037-012100-
OCONEE GA-
433 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR OCONEE COUNTY UNTIL 500 PM EDT...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH HIGH SHOALS...OR
NEAR WATKINSVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...BOGART...NORTH HIGH SHOALS...BISHOP...FARMINGTON AND
EASTVILLE.
LAT...LON 3393 8351 3393 8349 3389 8342 3377 8337
3375 8344 3377 8346 3381 8348 3382 8350
3382 8353 3387 8359 3388 8358 3388 8361
3390 8363 3396 8353
TIME...MOT...LOC 2033Z 146DEG 4KT 3387 8352
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:05 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 1, 3:05 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EDT WED JUN 1 2016 .SHORT TERM /Tonight through Thursday Night/... A summer time pattern will continue as mainly diurnally driven scattered afternoon and evening showers and thunderstorms persist with a moderately unstable and weakly sheared environment in place. Weak disturbances approaching from the west could result in a few showers or even an isolated thunderstorm lingering after midnight... but for the most part... convection should greatly diminish by midnight. Although no widespread organized severe storms are expected... some mid level dry air could enhance storm downdrafts... resulting in a few strong to severe storms producing the occasional 50-60 mph wind gust this afternoon and evening... and this potential threat will likely continue on Thursday. The weakly sheared environment will result in very slow moving storms that will result in locally heavy heavy rain for those fortunate areas that a storm happens to drift over. These areas could easily see anywhere from 0.5 to 1.5 inches in a very short time... but the rain is much needed. Also... cannot rule out some small to medium sized hail with the freezing level down around 12kft... but would expect the main convective threats to be strong... potentially damaging wind gusts... and locally heavy rainfall. Otherwise... expecting partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 .LONG TERM /Friday through Wednesday/... Did not make too many changes to the current extended forecast grids with this cycle as overall trends still look good. 12Z run of the medium-range models all show some enhancement of the upper ridge over the region Friday into Saturday as the southern plains closed upper low begins shifting east. This may actually provide some suppression of convection...but increase in low-level moisture and instability is likely to offset this somewhat. Best chances for widespread beneficial rainfall still appears to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanies the front and along with moderate instability indicates we will need to keep an eye on trends for severe thunderstorm potential Sunday. Extended period of good northwesterly upper flow should drive the cold front through the forecast area by early Monday allowing for noticeably drier and milder air to dominate the region Monday through Wednesday. 20 && AVIATION... 18Z Update... VFR conditions expected to prevail through the taf period with brief periods of bkn mid level cut each afternoon... especially in and around afternoon convection. Continue to expect scattered afternoon and evening showers and thunderstorms... with a tempo/prob30 TSRA during the period 18-22z warranted each day. Current ESE winds around 5-7kts should settle out more SSE this afternoon... then back slightly more east tonight. Winds mix down more SSE by 15z Thu... then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu. //ATL Confidence...18Z Update... Medium on wind direction. High on all other elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 69 90 / 30 30 30 40 Atlanta 71 90 71 89 / 30 30 30 40 Blairsville 65 83 64 83 / 40 50 40 50 Cartersville 67 89 67 88 / 40 40 30 50 Columbus 70 92 71 93 / 20 30 20 30 Gainesville 69 87 69 88 / 40 40 40 50 Macon 68 93 69 93 / 30 30 20 40 Rome 68 90 67 88 / 30 40 30 50 Peachtree City 67 90 67 90 / 30 30 20 40 Vidalia 71 93 72 92 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 1, 11:15 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1115 AM EDT WED JUN 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1115 AM EDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. ALTHOUGH INSTABILITY IS LIMITED AND SEVERE THUNDERSTORMS ARE NOT EXPECTED...A FEW STRONG STORMS ARE POSSIBLE. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 1, 4:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 1 W EASTWOOD ESTATES 33.41N 84.73W
06/01/2016 COWETA GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 2 TREES DOWN IN THE
WILLOW CREEK SUBDIVISION NORTH OF NEWNAN
&&
EVENT NUMBER FFC1600289
KOVACIKSpecial weather statement, Jun 1, 4:22 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT WED JUN 1 2016
GAZ005-012045-
MURRAY GA-
422 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY COUNTY UNTIL
445 PM EDT...
AT 422 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES NORTH OF ETON...OR
14 MILES SOUTH OF BENTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CISCO...GREGORY AND TENNGA.
LAT...LON 3493 8462 3491 8464 3489 8476 3497 8482
3499 8481 3499 8462
TIME...MOT...LOC 2022Z 225DEG 10KT 3497 8469
DJNLocal storm report, Jun 1, 4:25 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND DMG 1 W EASTWOOD ESTATES 33.41N 84.73W
06/01/2016 COWETA GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 2 TREES DOWN JUST
NORTH OF THE WILLOW CREEK ESTATES NORTH OF NEWNAN
&&
EVENT NUMBER FFC1600290
KOVACIKLocal storm report, Jun 1, 4:26 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG CARROLLTON 33.58N 85.07W
06/01/2016 CARROLL GA EMERGENCY MNGR
MULTIPLE TREES DOWN AROUND CARROLLTON. TIME ESTIMATED
FROM RADAR.
&&
EVENT NUMBER FFC1600291
DJNLocal storm report, Jun 1, 4:27 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 W EASTWOOD ESTATES 33.41N 84.73W
06/01/2016 COWETA GA 911 CALL CENTER
911 CALL CENTER RECEIVED REPORT OF 2 TREES DOWN...ONE
ON COLLEY ST AND 1 ON COLLEY ST AND ALEXANDER RD
INTERSECTION.
&&
EVENT NUMBER FFC1600292
KOVACIKSpecial weather statement, Jun 1, 4:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT WED JUN 1 2016
GAZ037-012100-
OCONEE GA-
433 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR OCONEE COUNTY UNTIL 500 PM EDT...
AT 433 PM EDT...A STRONG THUNDERSTORM WAS NEAR NORTH HIGH SHOALS...OR
NEAR WATKINSVILLE. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...BOGART...NORTH HIGH SHOALS...BISHOP...FARMINGTON AND
EASTVILLE.
LAT...LON 3393 8351 3393 8349 3389 8342 3377 8337
3375 8344 3377 8346 3381 8348 3382 8350
3382 8353 3387 8359 3388 8358 3388 8361
3390 8363 3396 8353
TIME...MOT...LOC 2033Z 146DEG 4KT 3387 8352The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:35 PM EDT | Special Weather Statement | FFC | Union | 40 min |
| Jun 1, 1:43 PM EDT | Special Weather Statement | FFC | Dade | 47 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jun 1, 2:11 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 34 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 1, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 41 min |
| Jun 1, 2:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 1, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 44 min |
| Jun 1, 2:55 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jun 1, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Jun 1, 3:01 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 1, 3:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 1, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 40 min |
| Jun 1, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jun 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 38 min |
| Jun 1, 3:23 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 1, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 40 min |
| Jun 1, 3:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 38 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jun 1, 3:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 1, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 35 min |
| Jun 1, 4:07 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 1, 4:13 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Jun 1, 4:17 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| Jun 1, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 42 min |
| Jun 1, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 1, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 44 min |
| Jun 1, 4:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jun 1, 4:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 37 min |
| Jun 1, 4:42 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 1, 4:56 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jun 1, 5:00 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jun 1, 5:02 PM EDT | Special Weather Statement | FFC | Oconee | 28 min |
| Jun 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 51 min |
| Jun 1, 5:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jun 1, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 27 min |
| Jun 1, 5:19 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 1, 5:20 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 38 min |
| Jun 1, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 49 min |
| Jun 1, 5:27 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Jun 1, 5:29 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| Jun 1, 5:32 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jun 1, 5:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jun 1, 5:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 1, 5:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 1, 5:46 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 1, 5:48 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jun 1, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 1, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Jun 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 35 min |
| Jun 1, 6:13 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 1, 6:17 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 1, 6:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jun 1, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 1, 6:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 1, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 43 min |
| Jun 1, 6:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 1, 6:43 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jun 1, 6:47 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jun 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
| Jun 1, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 24 min |
| Jun 1, 6:56 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
| Jun 1, 7:01 PM EDT | Special Weather Statement | FFC | Morgan, Rockdale | 29 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Jun 1, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Jun 1, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jun 1, 7:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.